# SDR UIEA2011012100014

- Difficulty date: January 21, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM AFT CARGO LWR CHORD STRUCTURE AT STA 1640 BETWEEN STRINGER S49R TO S47R. (REPAIR DAMAGE AREA IAW SRM 51-70-13. REV 58)
